Solvability of the first boundary value problem for a differential equation of elliptic type in fractional B-spaces
Differencialʹnye uravneniâ, Tome 18 (1982) no. 3, pp. 515-520
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_3_a14,
author = {S. A. Abdymanapov},
title = {Solvability of the first boundary value problem for a differential equation of elliptic type in fractional {B-spaces}},
journal = {Differencialʹnye uravneni\^a},
pages = {515--520},
year = {1982},
volume = {18},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_3_a14/}
}
TY - JOUR AU - S. A. Abdymanapov TI - Solvability of the first boundary value problem for a differential equation of elliptic type in fractional B-spaces JO - Differencialʹnye uravneniâ PY - 1982 SP - 515 EP - 520 VL - 18 IS - 3 UR - http://geodesic.mathdoc.fr/item/DE_1982_18_3_a14/ LA - ru ID - DE_1982_18_3_a14 ER -
S. A. Abdymanapov. Solvability of the first boundary value problem for a differential equation of elliptic type in fractional B-spaces. Differencialʹnye uravneniâ, Tome 18 (1982) no. 3, pp. 515-520. http://geodesic.mathdoc.fr/item/DE_1982_18_3_a14/